# SDR ASOA20150510046

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 27,061 hours, 16,841 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Part number: 480CC01
- Part serial: 15993
- Condition: Engaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A W/S 1 HEAT FAIL MESSAGE WITH A STRONG ODOR OF BURNING PLASTIC. THE ACFT LANDED  WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE ACFT AND R & R THE NR 1 W/S TEMP CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE. DURING GROUND OPS FOR FLIGHT 5912, THE CREW AGAIN REPORTED A W/S 1 HEAT FAIL MESSAGE ASSOCIATED WITH A BURNING ODOR. MAINTENANCE INSPECTED THE ACFT AND FOUND CONTACTOR K0001 TO BE NOT DISENGAGING. THE CONTACTOR AND W/S 1 TEMP CONTROLLERS WERE R & R, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
